# SDR SWAA2022012807136

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 41,562 hours, 27,201 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113A93502
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK MID FAIRING; HAS A CRACK AT THE LOWER AFT END NEAR THE NUTPLATE COMMON TO FAIRING TAILCONE. / REMOVED #6 CRACKED MID FAIRING AND REPLACED WITH A SERVICEABLE #6 FAIRING I.A.W. B737 AMM 27-51-18-000-801 AND 27-51-18-000-802 AND 27-51-18-400-802 AND 27-51-18-400-801 AND ADJUSTED I.A.W. AMM 27-51-18-820-801 POS #6 TAG/GRB/NO. P/N OFF 113A9350-2 S/N OFF 1695 P/N ON 113A 9350-2 S/N ON K1560
